# SDR AALA201709189051

- Difficulty date: September 17, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 66,406 hours, 8,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: CTR90SR1S
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT SIGN AT THE R3 DOOR/CEILING IS INOPERATIVE.  INSTALLED NEW EMERGENCY EXIT SIGN EXTRUSION (BACKSHELL) PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
